Universidad Complutense de Madrid
E-Prints Complutense

Representation of multilinear operators on C(k,x) spaces

Impacto

Downloads

Downloads per month over past year



Villanueva, Ignacio (2002) Representation of multilinear operators on C(k,x) spaces. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas , 96 (1). pp. 35-43. ISSN 1578-7303

[img]
Preview
PDF
186kB

Official URL: http://www.rac.es/racsam/



Abstract

We present a Riesz type representation theorem for multilinear operators defined on the product of C(K,X) spaces with values in a Banach space. In order to do this we make a brief exposition of the theory of operator
valued polymeasures.[RESUMEN]Probamos un teorema de representaci´on de tipo Riesz para operadores multilineales definidos en el producto de espacios C(K,X). Para
poder hacer esto exponemos unas breves nociones de la teor´ıa de polimedidas con valores en un espacio de operadores.


Item Type:Article
Uncontrolled Keywords:Riesz representation theorem; Multilinear operators; Polymeasure defined
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:11830
Deposited On:14 Dec 2010 07:51
Last Modified:06 Feb 2014 09:11

Origin of downloads

Repository Staff Only: item control page